MathSciNet Relay Station
MathSciNet bibliographic data
MR117710 (22 #8485) 54.00
Stallings, J. Fixed point theorems for connectivity maps. Fund. Math. 47 1959 249–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement